Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 37, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jun 14, 2015, 8:45 PM CDT for Gaines County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 8:45 PM CDT (01:45 UTC)
- Expired
- Jun 14, 2015, 10:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:59 PM CDT | FLASH FLOOD | Seagraves, TX | ROADS CLOSED IN SEAGRAVES DUE FLOODED ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2097 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433 WGUS54 KMAF 150145 FFWMAF TXC165-150345- /O.NEW.KMAF.FF.W.0037.150615T0145Z-150615T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 845 PM CDT SUN JUN 14 2015 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * FLASH FLOOD WARNING FOR... GAINES COUNTY IN WEST TEXAS... * UNTIL 1045 PM CDT * AT 841 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING ON 385 NORTH OF THE PARK NEAR SEAGRAVES. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FAIRVIEW... FAIRVIEW IN GAINES COUNTY...GAINES COUNTY PARK...CEDAR LAKE... SEMINOLE...SEAGRAVES...PAYNES CORNER...LOOP AND ASHMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3253 10225 3253 10300 3296 10294 3296 10223 $$
2 follow-up statements
587 WGUS74 KMAF 150304 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1004 PM CDT SUN JUN 14 2015 TXC165-150345- /O.CON.KMAF.FF.W.0037.000000T0000Z-150615T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES- 1004 PM CDT SUN JUN 14 2015 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR GAINES COUNTY... AT 957 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT FLASH FLOODING AND FLOODING OVER THE WARNED AREA. STORMS HAVE MOVED EAST OF THE WARNED AREA HOWEVER REPORTS FROM GAINES COUNTY INDICATE FLOODING ON HIGHWAY 385 NORTH OF THE GAINES COUNTY PARK AND ALONG HIGHWAY 83 5 MILES WEST OF SEAGRAVES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEAGRAVES...LOOP AND OTHER RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED ROADS. TURN AROUND... DONT DROWN. && LAT...LON 3253 10225 3253 10300 3296 10294 3296 10223 $$
476 WGUS74 KMAF 150353 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1053 PM CDT SUN JUN 14 2015 TXC165-150400- /O.EXP.KMAF.FF.W.0037.000000T0000Z-150615T0345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES- 1053 PM CDT SUN JUN 14 2015 ...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE FOR GAINES COUNTY... AT 1050 PM CDT...THE POTENTIAL FOR ADDITIONAL HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. FLOOD WATERS ARE RECEEDING HOWEVER THERE STILL MAY BE SOME WATER OVER ROADWAYS IN LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL. DO NOT DRIVE ACROSS FLOODED ROADWAYS. && LAT...LON 3253 10225 3253 10300 3296 10294 3296 10223 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 6:21 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 14, 6:21 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 621 PM CDT Sun Jun 14 2015 .DISCUSSION... See aviation discussion below. && .AVIATION... Short term concerns include potential for TSRA at HOB/PEQ/INK/FST and have included TEMPO there thru 03Z-04Z to cover current radar trends of storms slowly advancing e. Otherwise toward 08Z-09Z MVFR CIGS are expected to develop and have included at all but CNM until 15Z-16Z. More storms will be possible late Monday PM. && .PREV DISCUSSION... /ISSUED 404 PM CDT Sun Jun 14 2015/ UPDATE... Sent a quick update for Severe Thunderstorm Watch #300 for southeast New Mexico and northwest portions of the Permian Basin through 11pm CDT/10pm MDT tonight. PREV DISCUSSION... /ISSUED 241 PM CDT Sun Jun 14 2015/ DISCUSSION... A weak low pressure system will slowly drift east into the plains with a trailing shortwave rotating around the backside of that low will cross the region today bringing chances of showers and thunderstorms for parts of SE New Mexico and the northern Permian Basin. A lee trough will allow southeast winds to keep good moisture in place. Instability and deep layer shear is less than it has been the last couple of days, but mid level rates remain slightly above 7.0 C/km. This will keep a possibility for at least some isolated severe storms today with hail, damaging winds and localized flash flooding. Initiation will be off the higher terrain of NM and parts of the Upper Trans Pecos with the help of daytime heating and the approaching shortwave. Additional development will occur in the Davis Mountains aided similarly by upslope flow and daytime heating. The Lower Trans Pecos and northern Permian Basin will be the focus into the evening hours as storms will potentially grow upscale as they move east. Any potential for severe weather will likely diminish with the loss of heating, but the threat for some localized flash flooding will be remain with Precipitable Water values of 1.25 to 1.50 inches. A weak front will push through the Texas Panhandle tomorrow afternoon. Believe it will stay north of the forecast area holding off rain chances until later in the day. The trend towards weaker upper level flow will keep severe chances down heading into the early part of the week. A trough axis does remain across the region, which will be enough to keep some chances of precipitation across West Texas and SE New Mexico through Tuesday. Rain chances will decrease through the end of the week as the upper low moves off to the east and an upper ridge begins to build in from the west. A return to the mid to upper 90s for the majority of locations looks likely as the ridge builds in by next weekend. There are indications there could be some disturbances that will rotate around the ridge in northerly flow aloft, but do not have much confidence in keeping very high precip chances that far out. Will have to keep an eye on the track of the tropical system in the gulf and the potential for moisture to reach the area from Hurricane Carlos in the Eastern Pacific to see how it may effect rain chances for our region. Arnold && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && Follow us on Facebook and Twitter at: http://facebook.com/NWSMidland http://twitter.com/NWSMidland Check us out on the internet at: http://weather.gov/midland
Hazardous weather outlook, Jun 14, 1:57 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 157 PM CDT SUN JUN 14 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-151900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 157 PM CDT SUN JUN 14 2015 /1257 PM MDT SUN JUN 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE GREATER THREAT WILL BE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING BRIEF GUSTY WINDS SMALL HAIL AND CLOUD TO GROUND LIGHTNING. THE GREATER CONCERN HOWEVER WILL BE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 14, 7:21 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 721 PM CDT SUN JUN 14 2015 TXZ081-150045- BIG BEND AREA- 721 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING CENTRAL BREWSTER COUNTY UNTIL 745 PM CDT... A THUNDERSTORM WITH UP TO NICKEL SIZED HAIL AND WIND GUSTS AS HIGH AS 50 MPH WAS LOCATED 4 MILES SOUTHWEST OF PERSIMMON GAP AT 721 PM CDT...MOVING NORTHEAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 2986 10324 2973 10294 2953 10316 2963 10335 TIME...MOT...LOC 0021Z 206DEG 13KT 2963 10320 05
Special weather statement, Jun 14, 7:39 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
739 PM CDT SUN JUN 14 2015
NMZ034-TXZ050-059>061-150115-
ECTOR-LOVING-WINKLER-ANDREWS-SOUTHERN LEA COUNTY-
739 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTHEASTERN LOVING...NORTHERN WINKLER...NORTHWESTERN
ECTOR...SOUTHEASTERN LEA AND SOUTHWESTERN ANDREWS COUNTIES UNTIL 815
PM CDT/715 PM MDT/...
A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 3 MILES
NORTHEAST OF JAL AT 739 PM CDT/639 PM MDT/...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING/1000 PM MDT SUNDAY EVENING/ FOR SOUTHEAST NEW MEXICO
AND WEST TEXAS.
&&
LAT...LON 3241 10296 3239 10264 3190 10280 3201 10342
3239 10334
TIME...MOT...LOC 0039Z 273DEG 33KT 3215 10316Special weather statement, Jun 14, 7:45 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
745 PM CDT SUN JUN 14 2015
TXZ058>060-067-074-075-080-081-150115-
LOVING-PECOS-WARD-WINKLER-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-BIG BEND AREA-
745 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PRESIDIO...EAST CENTRAL REEVES...EASTERN LOVING...
NORTHWESTERN BREWSTER...WARD...WESTERN PECOS AND WINKLER COUNTIES
UNTIL 815 PM CDT...
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTH OF
KERMIT TO 10 MILES WEST FORT STOCKTON TO 20 MILES SOUTH OF MARFA AT
743 PM CDT...MOVING EAST AT 15 MPH. THE STRONGER STORMS WITHIN
THIS LINE WILL PRODUCE SMALL HAIL AND WIND GUSTS EXCEEDING 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS...SMALL HAIL...HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE. SOME STORMS COULD BECOME SEVERE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.
&&
LAT...LON 3200 10299 3079 10262 2963 10352 2986 10415
3086 10313 3199 10357
TIME...MOT...LOC 0043Z 222DEG 12KT 3197 10311 3089 10303
2995 10378
05Special weather statement, Jun 14, 7:54 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 754 PM CDT SUN JUN 14 2015 TXZ045-150130- GAINES- 754 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING CENTRAL GAINES COUNTY UNTIL 830 PM CDT... A LINE OF THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS NEAR 55 MPH WAS LOCATED FROM 6 MILES WEST OF SEAGRAVES TO 6 MILES SOUTHWEST OF GAINES COUNTY AIRPORT AT 754 PM CDT...MOVING EAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 3253 10239 3253 10284 3296 10274 3296 10230 TIME...MOT...LOC 0054Z 268DEG 21KT 3292 10264 3264 10271
Special weather statement, Jun 14, 8:22 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
822 PM CDT SUN JUN 14 2015
TXZ050-058-060-061-067-068-074-075-080-081-150145-
ECTOR-CRANE-PECOS-WARD-WINKLER-ANDREWS-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-BIG BEND AREA-
822 PM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL ANDREWS...CENTRAL PECOS...EAST CENTRAL PRESIDIO...EAST
CENTRAL REEVES...EASTERN WARD...EASTERN WINKLER...ECTOR...
NORTHWESTERN BREWSTER AND WESTERN CRANE COUNTIES UNTIL 845 PM CDT...
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTHWEST OF
FRANKEL CITY TO 25 MILES SOUTHWEST OF FORT STOCKTON TO 25 MILES
SOUTH ALPINE AT 821 PM CDT...MOVING EAST AT 15 MPH. WIND GUSTS TO 50
MPH AND SMALL HAIL ARE POSSIBLE IN THE STRONGER STORMS ALONG THIS
LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WIND MAY OCCUR AHEAD OF THE RAIN. DO NOT WAIT FOR THE SOUND OF
THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A
STURDY STRUCTURE AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.
&&
LAT...LON 3252 10234 3053 10262 2978 10345 2992 10388
3060 10314 3251 10292
TIME...MOT...LOC 0121Z 269DEG 8KT 3236 10284 3060 10303
2999 10370
05Special weather statement, Jun 14, 8:30 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 830 PM CDT SUN JUN 14 2015 TXZ045-050-150200- GAINES-ANDREWS- 830 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING EASTERN GAINES AND NORTH CENTRAL ANDREWS COUNTIES UNTIL 900 PM CDT... A LINE OF THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS NEAR 55 MPH WAS LOCATED FROM 4 MILES NORTHWEST OF LOOP TO 11 MILES SOUTH OF FAIRVIEW IN GAINES COUNTY AT 830 PM CDT...MOVING EAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. && LAT...LON 3252 10226 3251 10268 3296 10258 3296 10221 TIME...MOT...LOC 0130Z 280DEG 18KT 3294 10248 3255 10257
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:21 PM CDT | Special Weather Statement | MAF | Brewster | 24 min |
| Jun 14, 7:27 PM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 47 min |
| Jun 14, 7:39 PM CDT | Special Weather Statement | MAF | Winkler | 36 min |
| Jun 14, 7:43 PM CDT | Areal Flood Advisory | MAF | Gaines | 2 hr |
| Jun 14, 7:45 PM CDT | Special Weather Statement | MAF | Pecos, Ward, Winkler | 30 min |
| Jun 14, 7:54 PM CDT | Special Weather Statement | MAF | Gaines | 36 min |
| Jun 14, 8:22 PM CDT | Special Weather Statement | MAF | Andrews, Ector, Pecos | 23 min |
| Jun 14, 8:30 PM CDT | Special Weather Statement | MAF | Gaines | 30 min |
| Jun 14, 8:51 PM CDT | Special Weather Statement | MAF | Andrews, Brewster, Crane, Ector, Pecos | 54 min |
| Jun 14, 9:19 PM CDT | Areal Flood Advisory | MAF | Ector | 116 min |
| Jun 14, 9:30 PM CDT | Areal Flood Advisory | MAF | Andrews | 2 hr |
| Jun 14, 9:49 PM CDT | Areal Flood Advisory | MAF | Midland | 116 min |
| Jun 15, 12:45 AM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Reagan, Terrell, Upton | 3 hr |
| Jun 15, 1:41 AM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| Jun 15, 5:32 AM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.